See Alike in...

Alike App

Browser

Deezee

690d

when rubbing my left leg with lotion I get a tingling sensation in my foot. should I be concerned?

Top reply
    • AranaJ

      683d

      @Deezee neurologists tend to handle neuropathy, at least in my case

    • Janella

      683d

      See that happens to me too. But I only stated getting the Neuropathy until I started having problems with MS. Thats my problem what is happening because of diabetes or is it happening because of multiple sclerosis or sjogren's syndrome. Three diseases that perform in the same ways.

    • SweetK

      683d

      It could also be a sign of fibromyalgia, but see your family doctor as soon as possible ro make sure..

    • AranaJ

      689d

      Ask your family doctor about it. You may need to see a neurologist. That is a symptom of neuropathy, which I have. It could be nothing but better to be safe than sorry

      • Deezee

        683d

        @AranaJ why would I have to see a neurologist and not my regular Dr ?

        • AranaJ

          683d

          @Deezee neurologists tend to handle neuropathy, at least in my case

    • Annfrancor

      689d

      I wish I could answer that bc I experience the same thing

      • Deezee

        689d

        @Annfrancor I hope its nothing.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion